# SDR WWMA9800009

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR LIGHTS AT ROWS 3B, 4A AND 5B FAILED TO ILLUMINATE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF EMERGENCY LIGHTS AND COULD NOT DUPLICATE PROBLEM.
